Publication
Title
Error analysis of a derivative-free algorithm for computing zeros of holomorphic functions
Author
Abstract
Language
English
Source (journal)
Computing: archives for informatics and numerical computation. - Wien
Publication
Wien : 2003
ISSN
0010-485X
Volume/pages
70:4(2003), p. 335-347
ISI
000185138000003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 17.04.2012
Last edited 23.02.2018